# SDR COMA0360064

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 16,641 hours, 15,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Buss
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5785 ROW 1 EMERGENCY FLOOR LIGHTING IS INOP.CLEANED WATER CONTAMINATIN FROM LIGHT STRIP.
